MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD 28X46

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD 28X46
Model Number 25060.2846
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 9 octorber 2020 lot 1905674: (b)(4) items manufactured and released on 31-oct-2019.Expiration date: 2024-10-13.No anomalies found related to the problem.To date, 78 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain, 2 two months after the primary surgery, due to a dislocation of the bipolar head from the acetabulum.The surgeon revised the bipolar head size 28x46 with a bipolar head size 28x46 and the 28mm cocr head m with a 28mm cocr head l.The surgery was completed successfully.

Brand Name
BALL HEADS: BIPOLAR HEAD 28X46
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10727243
Report Number3005180920-2020-00741
Device Sequence Number3345577
Product Code KWY
UDI-Device Identifier07630030843631
UDI-Public07630030843631
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model Number25060.2846
Device Catalogue Number25060.2846
Device Lot Number1905674
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;